# SDR ASOA201000707

- Difficulty date: May 10, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 15,937 hours, 11,070 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERIOR; LOWER OVERWING EMERGENCY RT SIDE, HAS 2 EACH BULB INOP.  RELAMPED RT SIDE LOWER OVERWING EMERGENCY LIGHT, OPS CHECKED GOOD IAW AMM CHAP 33-24-07.
